Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Prolonged periods. Have ovarian cyst. Prescribed Yamini. Will it help?

Hi... i missed my periods for 4 months then was advised divery to my periods after around 10 days of stopping the 5-day course of divery...the bleeding lasted for 20 days..i had to take meds to stop the gyn advised me to have a scan..i had a left ovarian cyst which has vanished now and now i have a right ovarian cyst. she says it needs to be removed and asked me to take a CA-125 test. For now, she has started me on yamini LS for three months and then have a scan once again and if the cyst persists, we will go ahead with the surgery.. will yamini LS help???
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your history suggests that you are probably having follicular ovarian cysts which resolve over a period of time. ...yamini is a combined hormonal pill which will help regulate your internsl hormones as well regularise your periods and most likely the cyst will resolve again.
Answered: Thu, 5 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor